MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS 5600 INTEGRATED SYSTEM; CHEMISTRY ANALYZER

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS 5600 INTEGRATED SYSTEM; CHEMISTRY ANALYZER
Catalog Number 6802413
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation determined that discordant, lower than expected troponin i (hstni) and nt-probnp ii (nbnp2) results were obtained when processing quality control (qc) and patient samples tested using vitros hstni reagent lot 1340 and vitros nbnp2 lot 2080 on a vitros 5600 integrated system.The assignable cause of the event is an issue related to the mircrowell subsystem of the vitros 5600 system.The customer stated that the issue was resolved after loading a new signal reagent (sr) pack.Qc data was requested for vitros hstni lot 1340 and vitros nbnp2 lot 2080 but not provided by the customer.However, the customer stated that the qc results for these assays were lower than expected at the time of the event, and that after the sr pack was replaced the qc results returned to expectation.Therefore, a potential issue related to vitros hstni lot 1340 or vitros nbnp2 lot 2080 is not a likely contributor to the event.The customer did not perform a marker precision test on the vitros 5600 integrated system when requested.However, as the customer stated that after changing the sr pack that patient and qc results returned to expectation, the issue was likely analyzer related.Continual tracking and trending of complaint data has not identified any signals that would point to a potential systemic quality issue with vitros hstni reagent lot 1340 or vitros nbnp2 lot 2080.
 
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report discordant, lower than expected troponin i (hstni) and nt-probnp ii (nbnp2) results were obtained when processing quality control (qc) and patient samples tested using vitros hstni reagent lot 1340 and vitros nbnp2 lot 2080 on a vitros 5600 integrated system.Vitros hstni: patient 4 vitros hstni result of 10.62 ng/l (below ami cutoff) versus the expected vitros hstni result of 31.81 ng/l (above ami cutoff) patient 5 vitros hstni result of 6.8 ng/l (below ami cutoff) versus the expected vitros hstni result of 20.17 ng/l (above ami cutoff) vitros nbnp2: patient 8 vitros nbnp2 result of 924.0 pmol/l versus the expected vitros nbnp2 result of 2540.0 pmol/l patient 9 vitros nbnp2 result of 937.0 pmol/l versus the expected vitros nbnp2 result of 2550.0 pmol/l patient 10 vitros nbnp2 result of 745.0 pmol/l versus the expected vitros nbnp2 result of 2000.0 pmol/l biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected.The lower-than-expected vitros hstni and vitros nbnp2 results were reported from the laboratory and corrected reports were later issued.No treatment was stopped, started or altered based on the lower-than-expected results.There was no allegation of patient harm as a result of these events.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number (b)(4) and reportability assessment (b)(4).

Brand Name
VITROS 5600 INTEGRATED SYSTEM
Common Device Name
CHEMISTRY ANALYZER
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer Contact
nancy hewitson
100 indigo creek drive
rochester, NY 14626
5854534165
MDR Report Key23727793
Report Number1319681-2025-00058
Device Sequence Number10231933
Product Code JJE
UDI-Device Identifier10758750002740
UDI-Public(01)10758750002740
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6802413
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2025
Initial Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/08/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown